MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPYSCOPE DS II; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION SPYSCOPE DS II; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00546610
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 (impact codes): imdrf impact code f1001 is being used to capture the reportable event of absence of treatment.
 
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.It was reported to boston scientific corporation that a spyscope ds ii device was used during a cholangioscopy procedure on (b)(6) 2026, for the treatment of a stricture.During the procedure, approximately 15 minutes after the scope was in use, visualization was lost.Troubleshooting was attempted, including turning off the controller and restarting it; however, these efforts were unsuccessful.As a result, the procedure was canceled, and the patient will be rescheduled.No patient complications were reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6 (impact codes): imdrf impact code f1001 is being used to capture the reportable event of absence of treatment.H2: device analysis the product was not returned for evaluation to determine whether a device defect was present.As a result, no analysis could be performed, and the reported issue of loss of visualization could not be confirmed.A review of the risk documentation for the spyscope ds ii confirmed that the event cancelled/rescheduled - post sedation/sedation unknown is documented accordingly in the product risk records and has been accounted for during product risk analysis to support an acceptable risk-benefit profile for the device.Product risk benefit includes consideration of risk severity and occurrence rate, and the overall residual risk of the device remains acceptable.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.Based on the available information, there is insufficient evidence to determine the exact cause of the reported issue; therefore, cause not established was identified as the most probable cause.As the procedure could not be completed due to the conditions encountered during the event, the impact code cancelled/rescheduled - post sedation/sedation unknown will be classified as adverse event related to procedure.

Brand Name
SPYSCOPE DS II
Common Device Name
CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25046210
Report Number3005099803-2026-01606
Device Sequence Number9781206
Product Code FBN
UDI-Device Identifier08714729965404
UDI-Public(01)08714729965404(17)280213(10)40435965
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K183636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00546610
Device Catalogue NumberM00546610
Device Lot Number0040435965
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date04/30/2026
Supplement Report FDA Received Date05/12/2026
Date Device Manufactured02/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown